Thumbnail
Access Restriction
Subscribed

Author Zeleznik, Frank J.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1968
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract A unified derivation is presented of the quasi-Newton methods for solving systems of nonlinear equations. The general algorithm contains, as special cases, all of the previously proposed quasi-Newton methods.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1968-04-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 15
Issue Number 2
Page Count 7
Starting Page 265
Ending Page 271


Open content in new tab

   Open content in new tab
Source: ACM Digital Library